Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. Journal article
  2. Published

    Higher point derivations on commutative Banach algebras, III

    Dales, H. G. & McClure, J. P., 02/1981, In: Proceedings of the Edinburgh Mathematical Society. 24, 1, p. 31-40 10 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. Published

    Eventual continuity in Banach algebras of differentiable functions

    Dales, H. G., 1981, In: Studia Mathematica. 70, p. 101-109 9 p.

    Research output: Contribution to journalJournal articlepeer-review

  4. Published

    Esterlè's proof of the tauberian theorem for Beurling algebras

    Dales, H. G. & Hayman, W. K., 1981, In: Annales de L'Institut Fourier. 31, 4, p. 141-150 10 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    Norming nil algebras

    Dales, H. G., 1981, In: Proceedings of the American Mathematical Society. 83, 1, p. 71-74 4 p.

    Research output: Contribution to journalJournal articlepeer-review

  6. Published

    Discontinuous homomorphisms from topological algebras

    Dales, H. G., 1979, In: American Journal of Mathematics. 101, p. 635-646 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  7. Published

    A discontinuous homomorphism from C(X)

    Dales, H. G., 1979, In: American Journal of Mathematics. 101, p. 647-734 88 p.

    Research output: Contribution to journalJournal articlepeer-review

  8. Published

    Automatic continuity: a survey

    Dales, H. G., 07/1978, In: Bulletin of the London Mathematical Society. 10, 2, p. 129-183 55 p.

    Research output: Contribution to journalJournal articlepeer-review

  9. Published

    Higher point derivations on commutative Banach algebras, II

    Dales, H. G. & McClure, J. P., 10/1977, In: Journal of the London Mathematical Society. 16, 2, p. 313-325 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  10. Published

    Higher point derivations on commutative Banach algebras, I

    Dales, H. G. & McClure, J. P., 10/1977, In: Journal of Functional Analysis. 26, 2, p. 166-189 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  11. Published

    Discontinuous homomorphisms from $C( X )$

    Dales, H. G. & Esterle, J., 1977, In: Bulletin of the American Mathematical Society. 83, 2, p. 257-259 3 p.

    Research output: Contribution to journalJournal articlepeer-review

  12. Published

    Exponentiation in Banach star algebras

    Dales, H. G., 09/1976, In: Proceedings of the Edinburgh Mathematical Society. 20, 2, p. 163-165 3 p.

    Research output: Contribution to journalJournal articlepeer-review

  13. Published

    Completion of normed algebras of polunomials

    Dales, H. G. & McClure, J. P., 11/1975, In: Journal of the Australian Mathematical Society. 20, 4, p. 504-510 7 p.

    Research output: Contribution to journalJournal articlepeer-review

  14. Published

    The ring of holomorphic functions on a Stein compact set as a unique factorization domain

    Dales, H. G., 1974, In: Proceedings of the American Mathematical Society. 44, 1, p. 88-92 5 p.

    Research output: Contribution to journalJournal articlepeer-review

  15. Published

    The uniqueness of the functional calculus

    Dales, H. G., 11/1973, In: Proceedings of the London Mathematical Society. 27, 4, p. 638-648 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  16. Published

    Quasianalytic Banach function algebras

    Dales, H. G. & Davie, A. M., 05/1973, In: Journal of Functional Analysis. 13, 1, p. 28-50 23 p.

    Research output: Contribution to journalJournal articlepeer-review

  17. Published

    Continuity of homomorphisms into certain commutative Banach algebras

    Dales, H. G. & McClure, J. P., 01/1973, In: Proceedings of the London Mathematical Society. 26, 1, p. 69-81 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  18. Published

    The union of peak sets for Banach function algebras

    Dales, H. G., 07/1971, In: Bulletin of the London Mathematical Society. 3, 2, p. 204-208 5 p.

    Research output: Contribution to journalJournal articlepeer-review

  19. Published

    Boundaries and peak points for Banach function algebras

    Dales, H. G., 02/1971, In: Proceedings of the London Mathematical Society. 22, 1, p. 121-136 16 p.

    Research output: Contribution to journalJournal articlepeer-review

  20. Published

    Pseudo-Banach algebras

    Allan, G. R., Dales, H. G. & McClure, J. P., 1971, In: Studia Mathematica. 40, p. 55-69 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  21. Comment/debate
  22. Published

    Discussion on the paper by Handcock, Raftery and Tantrum

    Leslie, D. S., 1/03/2007, In: Journal of the Royal Statistical Society: Series A Statistics in Society. 170, 2, p. 328-329 2 p.

    Research output: Contribution to journalComment/debatepeer-review

  23. Published

    Erratum: "The lattice of closed ideals in the Banach algebra of operators on certain Banach spaces" (Journal of Functional Analysis (2004) vol. 214 (106-131) 10.1016.j.jfa.2004.02.009)

    Laustsen, N. J., Loy, R. J. & Read, C. J., 1/03/2005, In: Journal of Functional Analysis. 220, 1, p. 240-241 2 p.

    Research output: Contribution to journalComment/debatepeer-review

  24. Book/Film/Article review
  25. Published

    Palmer, Theodore W. Banach algebras and the general theory of $*$-algebras, vol. II, $*$-Algebras (Cambridge University Press, 2001), 834 pp., 0 521 36638 0 (hardback) £90.00

    Dales, H. G., 10/2004, In: Proceedings of the Edinburgh Mathematical Society. 47, 3, p. 756-761 6 p.

    Research output: Contribution to journalBook/Film/Article reviewpeer-review

  26. Published
  27. Editorial
  28. Published

    A special issue on the Boris V. Gnedenko Centennial

    Afanasyeva, L. G., Korshunov, D. & Shabanov, D., 02/2014, In: Queueing Systems. 76, 2, p. 111-112 2 p.

    Research output: Contribution to journalEditorialpeer-review

  29. Working paper
  30. Published
  31. Unpublished

    Convexity and transport for isentropic Euler equations on the sphere

    Blower, G., 21/11/2020, (Unpublished) 52 p.

    Research output: Working paper

  32. Unpublished

    Statistical mechanics of the periodic Benjamin Ono equation

    Blower, G., Doust, I. & Brett, C., 24/01/2019, (Unpublished) 34 p.

    Research output: Working paper

  33. Published

    On determinant expansions of Hankel operators

    Blower, G. & Chen, Y., 17/01/2019, Arxiv, 37 p.

    Research output: Working paper

  34. Published

    Mixed moments of characteristic polynomials of random unitary matrices

    Bailey, E., Bettin, S., Blower, G., Conrey, B., Prokhorov, A., Rubinstein, M. & Snaith, N., 12/01/2019, 30 p.

    Research output: Working paper

  35. Unpublished

    Center of Mass distribution of the Jacobi unitary ensembles Painleve V, asympototic expansions

    Blower, G., Zhan, L., Chen, Y. & Zhu, M., 9/10/2017, (Unpublished) 34 p.

    Research output: Working paper

  36. Published

    Moment-sequence transforms

    Belton, A., Guillot, D., Khare, A. & Putinar, M., 27/10/2016, Arxiv, 33 p.

    Research output: Working paper

  37. Published
  38. Published

    On stopping Fock-space processes

    Belton, A. C. R., 20/11/2013, 40 p.

    Research output: Working paper

  39. Unpublished

    On tau functions associated with linear systems

    Blower, G. & Newsham, S., 5/04/2012, (Unpublished) 66 p.

    Research output: Working paper

  40. Published

    Population-level reinforcement learning resulting in smooth best response dynamics

    Leslie, D. S. & Collins, E. J., 2002, p. 1-13, 14 p.

    Research output: Working paper

  41. Book
  42. Published

    Topics in Cyclic Theory

    Quillen, D. G. & Blower, G., 9/07/2020, Cambridge: Cambridge University Press. 320 p. (London Mathematical Society Student Texts)

    Research output: Book/Report/ProceedingsBook

  43. Published

    An introduction to heavy-tailed and subexponential distributions

    Foss, S., Korshunov, D. & Zachary, S., 2013, 2nd ed. New York: Springer. 157 p. (Springer Series in Operations Research and Financial Engineering)

    Research output: Book/Report/ProceedingsBook

  44. Published

    The second duals of Beurling algebras

    Dales, H. G. & Lau, A. T-M., 2005, Providence, RI: American Mathematical Society. 191 p. (Memoirs of the American Mathematical Society; vol. 177, no. 836)

    Research output: Book/Report/ProceedingsBook

  45. Published

    The prime number theorem.

    Jameson, G. J. O., 2003, England: Cambridge University Press. 252 p. (London mathematical society student texts 53)

    Research output: Book/Report/ProceedingsBook

  46. Published

    Banach algebras and automatic continuity

    Dales, H. G., 2000, Oxford: Clarendon Press. 907 p. (London Mathematical Society Monographs; vol. 24)

    Research output: Book/Report/ProceedingsBook

  47. Published

    Algebraic and strong splittings of extensions of Banach algebras

    Bade, W. G., Dales, H. G. & Lykova, Z., 1999, Providence, RI: American Mathematical Society. 113 p. (Memoirs of the American Mathematical Society; vol. 136, no. 656)

    Research output: Book/Report/ProceedingsBook

  48. Published

    Truth in mathematics

    Dales, H. G. (ed.) & Oliveri, G. (ed.), 1998, Oxford: Clarendon Press. 376 p. (Oxford Science Publications)

    Research output: Book/Report/ProceedingsBook

  49. Published

    An introduction to independence for analysts

    Dales, H. G. & Woodin, W. H., 1987, Cambridge: Cambridge University Press. 241 p. (London Mathematical Society Lecture Note; vol. 115)

    Research output: Book/Report/ProceedingsBook

  50. Published

    Multipliers of radical Banach algebras of power series

    Bade, W. G., Dales, H. G. & Laursen, K. B., 1984, Providence, RI: American Mathematical Society. 84 p. (Memoirs of the American Mathematical Society; vol. 49, no. 303)

    Research output: Book/Report/ProceedingsBook

  51. Monograph
  52. Published

    Super-real fields: totally ordered fields with additional structure

    Dales, H. G. & Woodin, W. H., 1996, Oxford: Clarendon Press. 357 p. (London Mathematical Society Monographs ; vol. 14)

    Research output: Book/Report/ProceedingsMonograph

  53. Proceedings
  54. Published

    Radical Banach algebras and automatic continuity: proceedings of a conference held at California State University, Long Beach, July 17–31, 1981

    Bachar, J. M. (ed.), Bade, W. G. (ed.), Curtis, P. C. (ed.), Dales, H. G. (ed.) & Thomas, M. P. (ed.), 1983, Berlin: Springer. 470 p. (Lecture Notes in Mathematics; vol. 975)

    Research output: Book/Report/ProceedingsProceedings

Previous 1 2 Next

Back to top